# SDR 99T64R536EWA

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 7.500-190.250
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD LEADING EDGE TOP MOUNT HOLES DAMAGED OR ELONGATED, 7 EACH.  DRILLED, PRIMED AND INSTALLED IAW EO NR 99-174 WITH APPROVED 8110-3 DATED 9-14-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
